{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,3,27]],"date-time":"2026-03-27T05:50:15Z","timestamp":1774590615079,"version":"3.50.1"},"reference-count":14,"publisher":"Wiley","issue":"1","license":[{"start":{"date-parts":[[2026,2,5]],"date-time":"2026-02-05T00:00:00Z","timestamp":1770249600000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by\/4.0\/"},{"start":{"date-parts":[[2026,2,5]],"date-time":"2026-02-05T00:00:00Z","timestamp":1770249600000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/doi.wiley.com\/10.1002\/tdm_license_1.1"}],"content-domain":{"domain":["onlinelibrary.wiley.com"],"crossmark-restriction":true},"short-container-title":["PCN Reports"],"published-print":{"date-parts":[[2026,3]]},"abstract":"<jats:title>Abstract<\/jats:title>\n                  <jats:sec>\n                    <jats:title>Background<\/jats:title>\n                    <jats:p>Immune checkpoint inhibitors (ICIs) can cause a range of immune\u2010related adverse events (irAEs), including rare neuropsychiatric complications. However, these events often present with diverse and non\u2010specific symptoms, making diagnosis difficult.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Case Presentation<\/jats:title>\n                    <jats:p>A 64\u2010year\u2010old man with Stage IV gastric cancer receiving nivolumab developed impaired consciousness, delusions, and dissociative behavior, and reduced instrumental activities of daily living during and after ICI therapy. During chemotherapy, the patient was suspected of having dementia and was referred to a psychiatrist. However, the possibility of irAE was not mentioned at that time. Despite normal magnetic resonance imaging (MRI) and cerebrospinal fluid findings, a multidisciplinary assessment due to clinical features and exclusion of other etiologies led to the clinical suspicion of an immune\u2010related encephalopathy. Steroid pulse therapy and antipsychotics (risperidone, later olanzapine) improved symptoms. Psychiatric relapse occurred after discontinuing risperidone and resolved with olanzapine.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Conclusion<\/jats:title>\n                    <jats:p>In patients undergoing ICI therapy, new\u2010onset psychiatric symptoms should raise suspicion for irAEs. Timely multidisciplinary intervention is essential for accurate diagnosis and effective symptom management.<\/jats:p>\n                  <\/jats:sec>","DOI":"10.1002\/pcn5.70297","type":"journal-article","created":{"date-parts":[[2026,2,5]],"date-time":"2026-02-05T12:59:28Z","timestamp":1770296368000},"update-policy":"https:\/\/doi.org\/10.1002\/crossmark_policy","source":"Crossref","is-referenced-by-count":1,"title":["A case of diverse psychiatric and functional impairments following immune checkpoint inhibitor therapy"],"prefix":"10.1002","volume":"5","author":[{"ORCID":"https:\/\/orcid.org\/0009-0004-0808-3506","authenticated-orcid":false,"given":"Takako","family":"Ikegami","sequence":"first","affiliation":[{"name":"Department of Palliative Medicine National Cancer Center Hospital Chuoku Tokyo Japan"},{"name":"Cancer Chemotherapy Center Osaka Medical and Pharmaceutical University Takatsuki City Osaka Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ryoichi","family":"Sadahiro","sequence":"additional","affiliation":[{"name":"Department of Psycho\u2010Oncology National Cancer Center Hospital Chuoku Tokyo Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Junji","family":"Yamaguchi","sequence":"additional","affiliation":[{"name":"Department of Psycho\u2010Oncology National Cancer Center Hospital Chuoku Tokyo Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Eri","family":"Nishikawa","sequence":"additional","affiliation":[{"name":"Department of Psycho\u2010Oncology National Cancer Center Hospital Chuoku Tokyo Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Saho","family":"Wada","sequence":"additional","affiliation":[{"name":"Department of Psycho\u2010Oncology National Cancer Center Hospital Chuoku Tokyo Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Tatsuto","family":"Terada","sequence":"additional","affiliation":[{"name":"Department of Psycho\u2010Oncology National Cancer Center Hospital Chuoku Tokyo Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Rika","family":"Nakahara","sequence":"additional","affiliation":[{"name":"Department of Psycho\u2010Oncology National Cancer Center Hospital Chuoku Tokyo Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Hiromichi","family":"Matsuoka","sequence":"additional","affiliation":[{"name":"Department of Psycho\u2010Oncology National Cancer Center Hospital Chuoku Tokyo Japan"},{"name":"Department of Supportive and Palliative Care Development Center National Cancer Center Hospital Chuoku Tokyo Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2026,2,5]]},"reference":[{"key":"e_1_2_12_2_1","doi-asserted-by":"publisher","DOI":"10.1016\/S1470-2045(21)00692-6"},{"key":"e_1_2_12_3_1","doi-asserted-by":"publisher","DOI":"10.1038\/s41591-019-0523-2"},{"key":"e_1_2_12_4_1","doi-asserted-by":"publisher","DOI":"10.1212\/WNL.0000000000011795"},{"key":"e_1_2_12_5_1","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMoa1305133"},{"key":"e_1_2_12_6_1","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMoa1504030"},{"key":"e_1_2_12_7_1","doi-asserted-by":"publisher","DOI":"10.1016\/S1470-2045(15)70076-8"},{"key":"e_1_2_12_8_1","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMoa1507643"},{"key":"e_1_2_12_9_1","doi-asserted-by":"publisher","DOI":"10.1001\/jamaneurol.2016.1399"},{"key":"e_1_2_12_10_1","first-page":"1","article-title":"Neurological and related adverse events in immune checkpoint inhibitors: a pharmacovigilance study from the Japanese Adverse Drug Event Report database","volume":"145","author":"Sato K","year":"2019","journal-title":"JNO"},{"key":"e_1_2_12_11_1","doi-asserted-by":"publisher","DOI":"10.1126\/scitranslmed.adj9672"},{"key":"e_1_2_12_12_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.ejca.2016.12.001"},{"key":"e_1_2_12_13_1","doi-asserted-by":"publisher","DOI":"10.1089\/acm.2013.0118"},{"key":"e_1_2_12_14_1","doi-asserted-by":"publisher","DOI":"10.1136\/jnnp-2020-323055"},{"key":"e_1_2_12_15_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.eclinm.2023.101967"}],"container-title":["Psychiatry and Clinical Neurosciences Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1002\/pcn5.70297","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/full-xml\/10.1002\/pcn5.70297","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1002\/pcn5.70297","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,3,27]],"date-time":"2026-03-27T04:08:27Z","timestamp":1774584507000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1002\/pcn5.70297"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2026,2,5]]},"references-count":14,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2026,3]]}},"alternative-id":["10.1002\/pcn5.70297"],"URL":"https:\/\/doi.org\/10.1002\/pcn5.70297","archive":["Portico"],"relation":{},"ISSN":["2769-2558","2769-2558"],"issn-type":[{"value":"2769-2558","type":"print"},{"value":"2769-2558","type":"electronic"}],"subject":[],"published":{"date-parts":[[2026,2,5]]},"assertion":[{"value":"2025-07-24","order":0,"name":"received","label":"Received","group":{"name":"publication_history","label":"Publication History"}},{"value":"2026-01-28","order":2,"name":"accepted","label":"Accepted","group":{"name":"publication_history","label":"Publication History"}},{"value":"2026-02-05","order":3,"name":"published","label":"Published","group":{"name":"publication_history","label":"Publication History"}}],"article-number":"e70297"}}